A week ago I was feeling very weak and I had pain almost everywhere. I though it was because of my sudden withdrawal from lithium since I ran out of it. I also ran out of zoloft and abilify. When I got the medication I took it in the night and took two pills of 300 mg each. I started feeling weird that night. I had changes in my vision and started seeing everything like in checkers and moving but it would go away after a few seconds. It would only come back when I focused my vision too much. That night I went to the restroom and I noticed my pupils were really dilated but I thought it would have gotten away the next day. To my surprise the next day they were still dilated and I even noticed the right pupils was a bit bigger than the left one but it was hardly noticeable...b I also woke up with a sore throat. I also hadn't gotten plenty of sleep so I thought that could also be it. I continued taking lithium and all of my medication until I talked to my therapist and he said to stop taking it and wait a few days. A day after I stopped taking lithium and my sore throat only got worse and I nearly lost my voice. I also got a fever that night which went away quickly but I had no pain in my throat. My pupils were still dilated. A day after my dilated pupils were much smaller and seemed normal, the sore throat was still there. A day passed , my sore throat got better but in the morning when waking up I had double vision when barely opening my eyes and it went away in three seconds .. my eyes got dilated again soo... I'm really worried now.. my dilated pupils seem to come and go and I don't know if it has to do anything with my sore throat :/... Please help. P.S... I had a brain scan a few months ago due to an ONSET seizure and I came out fine. It was apparently because of sudden withdrawal from lorazepam and I also haven't hit my head.